# SDR 2025FA0000199

- Difficulty date: March 22, 2025
- Submitted: March 22, 2025
- Operation: General aviation
- Aircraft: N798QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20655
- Aircraft time: 8,928 hours, 5,230 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FS 779 THAT WAS CLASSIFIED AS LEVEL 2 AND A REPAIR WAS REQUIRED.
